# SDR CALA2020050900937

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN-SPAR RIB STA 92.70 CRACKED IN TRANSI TION RADIUS OF #1 VERTICAL STIFFENER.MKD 126-012. REF. AAR N/R: 90238553 GENERATED BY : V898275 REMOVED R NO1 AT R/H HORIZONTAL STAB AT STA 92.70 C/W HFEC R/T HORZ STAB RIB STA 92.70 AND STIFFENER NO1 IAW B737 NDT P6 51-00-00 PROC 23 CRACK NOTED, NO CRACK NOTED IN THE ADJACENT. HOLES CUTOUT DAMAGE AT STIFFENER NO1 PERFORMED HFEC INSP ON CUT OUT AT STIFFENER NO1 STA 92.73 B737 NDT P6 51-00-00 PROC 23 ADDITION INFORMATION OF PREVIOUS CORRECTIVE ACTION: NO CRACK NOTED HEAT TREATED MATERIAL FROM 7075-T6 TO 7075T7 IAW BAC 5602 LOCATED DRILLED, TERAETD, PRIMED, AND INSTALLED T-ANGLE AND DOUBLE IAW B737-800 SRM 55-10-09 REAPIR NO4 AND SRM 51-40-02 INSPECTION C/W
